Finiteness Theorems for Deformations of Complexes
Annales de l'Institut Fourier, Volume 63 (2013) no. 2, pp. 573-612.

We consider deformations of bounded complexes of modules for a profinite group G over a field of positive characteristic. We prove a finiteness theorem which provides some sufficient conditions for the versal deformation of such a complex to be represented by a complex of G-modules that is strictly perfect over the associated versal deformation ring.

Nous considérons les déformations de complexes bornés de G-modules, sur un corps de caractéristique positive lorsque G est un groupe profini. Nous démontrons un théorème de finitude qui fournit des conditions suffisantes pour que la déformation verselle d’un tel complexe puisse être représentée par un complexe de G-modules strictement parfait sur l’anneau de déformation verselle associé.

DOI: 10.5802/aif.2770
Classification: 11F80, 20E18, 18E30
Keywords: Versal and universal deformations, derived categories, finiteness questions, tame fundamental groups
Mot clés : déformations verselles et universelles, catégories dérivées, questions de finitude, groupes fondamentaux modérés
Bleher, Frauke M. 1; Chinburg, Ted 2

1 University of Iowa Department of Mathematics Iowa City, IA 52242-1419 (U.S.A.)
2 University of Pennsylvania Department of Mathematics Philadelphia, PA 19104-6395 (U.S.A.)
@article{AIF_2013__63_2_573_0,
     author = {Bleher, Frauke M. and Chinburg, Ted},
     title = {Finiteness {Theorems} for {Deformations} of {Complexes}},
     journal = {Annales de l'Institut Fourier},
     pages = {573--612},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {2},
     year = {2013},
     doi = {10.5802/aif.2770},
     mrnumber = {3112842},
     zbl = {06193041},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2770/}
}
TY  - JOUR
AU  - Bleher, Frauke M.
AU  - Chinburg, Ted
TI  - Finiteness Theorems for Deformations of Complexes
JO  - Annales de l'Institut Fourier
PY  - 2013
SP  - 573
EP  - 612
VL  - 63
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2770/
DO  - 10.5802/aif.2770
LA  - en
ID  - AIF_2013__63_2_573_0
ER  - 
%0 Journal Article
%A Bleher, Frauke M.
%A Chinburg, Ted
%T Finiteness Theorems for Deformations of Complexes
%J Annales de l'Institut Fourier
%D 2013
%P 573-612
%V 63
%N 2
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2770/
%R 10.5802/aif.2770
%G en
%F AIF_2013__63_2_573_0
Bleher, Frauke M.; Chinburg, Ted. Finiteness Theorems for Deformations of Complexes. Annales de l'Institut Fourier, Volume 63 (2013) no. 2, pp. 573-612. doi : 10.5802/aif.2770. https://aif.centre-mersenne.org/articles/10.5802/aif.2770/

[1] Bleher, Frauke M.; Chinburg, Ted Deformations and derived categories, C. R. Math. Acad. Sci. Paris, Volume 334 (2002) no. 2, pp. 97-100 | DOI | MR | Zbl

[2] Bleher, Frauke M.; Chinburg, Ted Deformations and derived categories, Ann. Inst. Fourier (Grenoble), Volume 55 (2005) no. 7, pp. 2285-2359 | DOI | Numdam | MR | Zbl

[3] Bleher, Frauke M.; Chinburg, Ted Obstructions for deformations of complexes, Ann. Inst. Fourier (Grenoble), Volume 63 (2013) no. 2, pp. 613-654 | DOI

[4] Brumer, Armand Pseudocompact algebras, profinite groups and class formations, J. Algebra, Volume 4 (1966), pp. 442-470 | DOI | MR | Zbl

[5] Gabriel, Pierre Des catégories abéliennes, Bull. Soc. Math. France, Volume 90 (1962), pp. 323-348 | Numdam | MR | Zbl

[6] Gabriel, Pierre Étude infinitesimale des schémas en groupes, A. Grothendieck, SGA 3 (with M. Demazure), Schémas en groupes I, II, III (Lecture Notes in Mathematics, Vol. 151), Springer-Verlag, Heidelberg, 1970, pp. 476-562 | Zbl

[7] Grothendieck, Alexander; Murre, Jacob P. The tame fundamental group of a formal neighbourhood of a divisor with normal crossings on a scheme, Lecture Notes in Mathematics, Vol. 208, Springer-Verlag, Berlin, 1971 | MR | Zbl

[8] Hartshorne, Robin Algebraic geometry, Springer-Verlag, New York, 1977 (Graduate Texts in Mathematics, No. 52) | MR | Zbl

[9] Kisin, Mark Moduli of finite flat group schemes, and modularity, Ann. of Math. (2), Volume 170 (2009) no. 3, pp. 1085-1180 | DOI | MR | Zbl

[10] Lazard, Michel Groupes analytiques p-adiques, Inst. Hautes Études Sci. Publ. Math. (1965) no. 26, pp. 389-603 | Numdam | MR | Zbl

[11] Mazur, B. Deforming Galois representations, Galois groups over Q (Berkeley, CA, 1987) (Math. Sci. Res. Inst. Publ.), Volume 16, Springer, New York, 1989, pp. 385-437 | MR | Zbl

[12] Mazur, Barry An introduction to the deformation theory of Galois representations, Modular forms and Fermat’s last theorem (Boston, MA, 1995), Springer, New York, 1997, pp. 243-311 | MR | Zbl

[13] Schlessinger, Michael Functors of Artin rings, Trans. Amer. Math. Soc., Volume 130 (1968), pp. 208-222 | DOI | MR | Zbl

[14] Schmidt, Alexander Tame coverings of arithmetic schemes, Math. Ann., Volume 322 (2002) no. 1, pp. 1-18 | DOI | MR | Zbl

[15] de Smit, Bart; Lenstra, Hendrik W. Jr. Explicit construction of universal deformation rings, Modular forms and Fermat’s last theorem (Boston, MA, 1995), Springer, New York, 1997, pp. 313-326 | MR | Zbl

[16] Verdier, J.-L. Catégories derivées, P. Deligne, SGA 4.5, Cohomologie étale (Lecture Notes in Mathematics, Vol. 569), Springer-Verlag, Heidelberg, 1970, pp. 262-311

Cited by Sources: